# SDR ASAA0280230

- Difficulty date: July 21, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N934AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49235
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 0105606
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING LINE CHECK, FOUND EMERGENCY TRACK LIGHTS INOPERATIVE AT ROWS 6 THROUGH 9.  REPAIRED FAULTY WIRING.  LIGHTS THEN OPERATED PROPERLY.  (M)
